# SDR SIMA202001219007

- Difficulty date: January 19, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 35,825 hours, 31,578 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND L/H WING EMERGENCY LIGHT INOP-C/A-RELAMPED L/H WING EMERGENCY LIGHT IAW EMB145 AMM 33-50-10. OPS CHECK GOOD
